MathSciNet Relay Station
MathSciNet bibliographic data
MR1190599 (93i:68181) 68U05 (52B55 68Q25)
Matoušek, Jiří Reporting points in halfspaces. Comput. Geom. 2 (1992), no. 3, 169–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement